# SDR A6WA201643674

- Difficulty date: March 8, 2016
- Submitted: March 10, 2016
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 30,490 hours, 29,365 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Part number: 60031907389
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR UPPER WEB, UPPER TOP FOLDING STEP AFT CORNER IS CRACKED.  REPAIRED CRACKED ANGLE IAW REO601R-52-11-279 DATED 2001 10 18.
